# SDR SWIA201438301

- Difficulty date: June 20, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 28,762 hours, 23,970 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200103070
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN,  LOUD WHINING NOISE FROM UNDERNEATH FLIGHT DECK.  NOISE WENT AWAY AND SHORTLY AFTER SMOKE STARTED COMING OUT FROM FO'S SIDE VENT.  F/A REPORTED SMOKE MID CABIN.  TURNED BOTH PACKS OFF.  SMOKE DISSIPATED. R & R LT ACM IAW AMM.
